Parameters Estimation of Bivariate Modified Weibull

Hits: 31
Select Volume / Issue:
Year:
2017
Type of Publication:
Article
Keywords:
Bivariate Modified Weibull Distribution, Copula, Linear Failure Rate Distribution, Maximum Likelihood Estimation Method, Weibull Distribution
Authors:
  • Lutfiah Ismail Al turk
  • Mervat K. Abd Elaal
  • Shatha H. Ba-Hamdan
Journal:
IJISM
Volume:
5
Number:
6
Pages:
182-198
Month:
November
ISSN:
2347-9051
Abstract:
The modified Weibull distribution generalizes four of the most important distributions which are: exponential, Rayleigh, linear failure rate and Weibull. Those distributions are the...
Full text: IJISM_695_FINAL.pdf

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=